Journals / Results in Nonlinear Analysis / 2022 / Cilt: 5 - Sayı: 1

Remarks on generalized weak KKM multimaps

Pages
1–11
Publication Date
2022-03-31
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Some related facts are also discussed.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The concept of generalized KKM maps was initiated by Kassay-Kolumbán in 1990 and Chang-Zhang in 1991.
📊
Key Findings & Data:Recently, Balaj and his colleagues extended generalized KKM maps w.r.t. a multimap to weak KKM maps and generalized weak KKM maps w.r.t. a multimap and applied them to various problems in the KKM theory.
💡
Conclusion & Impact:Some related facts are also discussed.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Abstract convex space · KKM maps · weak KKM map

Abstract

The concept of generalized KKM maps was initiated by Kassay-Kolumbán in 1990 and Chang-Zhang in 1991. Recently, Balaj and his colleagues extended generalized KKM maps w.r.t. a multimap to weak KKM maps and generalized weak KKM maps w.r.t. a multimap and applied them to various problems in the KKM theory. However, their results are mainly concerned within the realm of topological vector spaces. Our aim in this article is to extend some of them to abstract convex spaces. Some related facts are also discussed.

🔖

Cite This Article

PARK, S. (2022). Remarks on generalized weak KKM multimaps. Results in Nonlinear Analysis, Cilt: 5 - Sayı: 1, 1–11. https://ajindex.com/articles/870417

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (19)

  1. Agarwal, R.P., Balaj, M., O’Regan, D. Variational relation problems in a general setting, J. Fixed Point Theory Appl. 18 (2016) 479–493
  2. Agarwal, R.P., Balaj, M., O’Regan, D. Common fixed point theorems in topological vector spaces via intersection theorems, J. Optim. Theory Appl. 173 (2017) 443–458
  3. Agarwal, R.P., Balaj, M., and O’Regan, D. Intersection theorems with applications in optimization, J. Optim. Theory Appl. 179 (2018) 761–777
  4. Agarwal, R. P., Balaj, M., and O’Regan, D. Intersection theorems for weak KKM set-valued mappings in the finite-dimensional setting, Top. Appl. 262 (2019) 64–79
  5. Balaj, M. Weakly G-KKM mappings, G-KKM property, and minimax inequalities, J. Math. Anal. Appl. 294(1) (2004) 237–245
  6. Balaj, M. A common fixed point theorem with applications to vector equilibrium problems, Appl. Math. Lett. 23 (2010) 241–245
  7. Balaj M. Intersection theorems for generalized weak KKM set-valued mappings with applications in optimization, Math. Nach. (2021) 1–15
  8. Balaj M. Existence results for quasi-equilibrium problems under a weaker equilibrium condition, Operations Research Letters 49 (2021) 333–337
  9. Ben-El-Mechaiekh, H., Deguire, H.P. and Granas, A. Points fixes et coincidences pour les applications multivoques, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982) 337–340
  10. Ben-El-Mechaiekh, H., Deguire, H.P. and Granas, A. Points fixes et coincidences pour les fonctions multivoques, II, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982) 381–384
  11. Chang, S.-S. and Zhang, Y. Generalized KKM theorem and variational inequalities, J. Math. Anal. Appl. 159 (1991) 208–223
  12. Granas, A. and Liu, F.C. Coincidences for set-valued maps and minimax inequalities, J. Math. Pures Appl. (9) 65 (1986) 119–148
  13. Ha, C.W. Minimax and fixed point theorems, Math. Ann. 248 (1980) 73–77
  14. Ha, C.W. A minimax theorem, Acta Math. Hung. 101 (2003) 149–154
  15. Jeng, J.C., Hsu, H.C., and Huang, Y.Y. Fixed point theorems for multifunctions having KKM property on almost convex sets, J. Math. Anal. Appl. 319 (2006) 187–198
  16. Kassay, G. and Kolumbán, I. On the Knaster-Kuratowski-Mazurkiewicz and Ky Fan’s theorem, Babes-Bolyai Univ. Res. Seminars Preprint 7 (1990) 87–100
  17. Kim, H. and Park, S. Generalized KKM maps, maximal elements and almost fixed points, J. Korean Math. Soc. 44 (2007) 393–406
  18. Lee, W. A remark on generalized KKM maps on KKM spaces, Nonlinear Anal. Forum 21(1) (2016) 1–5
  19. Lin, L.J., Ko, C.J. an